[Question #2771] Antibiotics and prostate infection

41 months ago
Dear Doctors:

Is there any harm in taking a 14 day course of  Cednifir 300 mg and a 10 day course of Bactrim DS at the same time ?

Thank you.
H. Hunter Handsfield, MD
H. Hunter Handsfield, MD
41 months ago
No STD would be appropriately treated with this combination, so the question is not pertinent to this forum. Discuss with the doctor(s) who prescribed them.

From the closing comment in your previous thread:  "That completes the two follow-up comments and replies included with each question, and so concludes this thread. Please note the forum does not permit repeated questions on the same topic or exposure. This will have to be your last one; future new questions about this exposure, testing, and your fears about STDs from this or similar events will be deleted without reply and without refund of the posting fee. This policy is based on compassion, not criticism, and is designed to reduce temptations to keep paying for questions with obvious answers. In addition, experience shows that continued answers tend to prolong users' anxieties rather than reducing them. Finally, such questions have little educational value for other users, one of the forum's main purposes. I trust you will understand."

There will be no further discussion on this thread, and any additional questions will indeed be deleted without any reply at all. Do your best to move on.

---